| Model Number |
SC-2366-70 |
| Medical Device Problem Codes |
High impedance (1291); Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 20088707.Udi: (b)(4).Product family: scs-linear leads.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 20019698.Udi: (b)(4).Product family: scs-linear leads.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 20019698.Udi: (b)(4).
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief and discomfort.Imaging confirmed that the leads migrated, high impedances were noted.The patient underwent a revision procedure wherein the leads were repositioned.The patient was doing well postoperatively.Noting was removed or added.
Additional Manufacturer Narrative
Investigation results: the ipg and leads were not returned for analysis; therefore, a technical analysis could not be performed.The patient underwent a revision procedure wherein the leads were repositioned.The patient was doing well postoperatively, and the leads remain implanted and in use.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief and discomfort.Imaging confirmed that the leads migrated, high impedances were noted.The patient underwent a revision procedure wherein the leads were repositioned.The patient was doing well postoperatively.Nothing was removed or added.